# SDR DL76G091289

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 49,619 hours, 7,118 cycles
- Engine time: 31,203 hours, 4,688 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P1425
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 31,203 hours, 4,688 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU DUE TO HISTORY OF NOT STARTING.
